| Model Number |
384232 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
Event or Problem Description
Argon 1.9fr silicone catheter snapped one day after insertion.¿no immediated harm, but new picc had to be placed to complete therapy.¿.
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.One sample was returned for review and visual inspection confirmed signs of use.The sample was returned in two pieces.Breakage was confirmed just below the silicone inverted triangle beneath the silicone oval disc.The breakage area was inspected under magnification and jagged edges were observed which is indicative of a tensile stress being applied.The most probable cause for the reported issue was most likely related to an event within the user environment in which an extreme force was applied to the catheter resulting in the reported issue.Since the reported issue was most likely related to an event within the user environment, no corrective action will be taken at this time.There were two other complaints found related to 11568365 all from the same hospital.